Corrigendum to: “On the circle criterion for boundary control systems in factor form: Lyapunov stability and Lur'e equations”

Piotr Grabowski; Frank M. Callier

ESAIM: Control, Optimisation and Calculus of Variations (2009)

  • Volume: 15, Issue: 3, page 741-744
  • ISSN: 1292-8119

Abstract

top
A corrected version of [P. Grabowski and F.M. Callier, ESAIM: COCV12 (2006) 169–197], Theorem 4.1, p. 186, and Example, is given.

How to cite

top

Grabowski, Piotr, and Callier, Frank M.. "Corrigendum to: “On the circle criterion for boundary control systems in factor form: Lyapunov stability and Lur'e equations”." ESAIM: Control, Optimisation and Calculus of Variations 15.3 (2009): 741-744. <http://eudml.org/doc/250565>.

@article{Grabowski2009,
abstract = { A corrected version of [P. Grabowski and F.M. Callier, ESAIM: COCV12 (2006) 169–197], Theorem 4.1, p. 186, and Example, is given. },
author = {Grabowski, Piotr, Callier, Frank M.},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
keywords = {Infinite-dimensional control systems; semigroups; Lyapunov functionals; circle criterion.; infinite-dimensional control systems; Lyapunov functionals; circle criterion},
language = {eng},
month = {6},
number = {3},
pages = {741-744},
publisher = {EDP Sciences},
title = {Corrigendum to: “On the circle criterion for boundary control systems in factor form: Lyapunov stability and Lur'e equations”},
url = {http://eudml.org/doc/250565},
volume = {15},
year = {2009},
}

TY - JOUR
AU - Grabowski, Piotr
AU - Callier, Frank M.
TI - Corrigendum to: “On the circle criterion for boundary control systems in factor form: Lyapunov stability and Lur'e equations”
JO - ESAIM: Control, Optimisation and Calculus of Variations
DA - 2009/6//
PB - EDP Sciences
VL - 15
IS - 3
SP - 741
EP - 744
AB - A corrected version of [P. Grabowski and F.M. Callier, ESAIM: COCV12 (2006) 169–197], Theorem 4.1, p. 186, and Example, is given.
LA - eng
KW - Infinite-dimensional control systems; semigroups; Lyapunov functionals; circle criterion.; infinite-dimensional control systems; Lyapunov functionals; circle criterion
UR - http://eudml.org/doc/250565
ER -

References

top
  1. J.M. Ball, Strongly continuous semigroups, weak solutions, and the variation of constants formula. P. Am. Math. Soc.63 (1977) 370–373.  Zbl0353.47017
  2. P. Grabowski and F.M. Callier, On the circle criterion for boundary control systems in factor form: Lyapunov stability and Lur'e equations. ESAIM: COCV12 (2006) 169–197.  Zbl1105.93044
  3. J.C. Oostveen and R.F. Curtain, Riccati equations for strongly stabilizable bounded linear systems. Automatica34 (1998) 953–967.  Zbl0979.93092
  4. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer Verlag, New York (1983).  Zbl0516.47023

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.